# SDR AALA2018042009033

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,990 hours, 27,231 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: SWI5104
- Part serial: P1100
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO CLE, LEFT ENGINE OUTLET AND RISE WENT TO FULL SCALE HIGH.  DISCONNECTED THE CONSTANT SPEED DRIVE. NR 1 GENERATOR FAILURE AND APU WOULD NOT START. EMERGENCY WAS DECLARED, FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CENTRIFUGAL SWITCH ON APU AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 49-60-01.  REPLACED CONSTANT SPEED DRIVE,  OIL COOLER, AND GENERATOR IAW AMM 24-10-01, 24-10-03, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
